Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 168, NWS Albany, NY

September 8, 2021Columbia County, Greene County, Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Sep 8, 2021, 8:31 PM EDT for Columbia County, Greene County, Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2021, 8:31 PM EDT (00:31 UTC)
Expired
Sep 8, 2021, 9:30 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkshire County, MA, Columbia County, NY, Greene County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 52 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 9:30 PM EDTTSTM WND DMG1 Ne Pittsfield, MAWIRES DOWN ON WAHCONAH STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 7:54 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS51 KALY 090031
SVRALY
MAC003-NYC021-039-083-090130-
/O.NEW.KALY.SV.W.0168.210909T0031Z-210909T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
831 PM EDT Wed Sep 8 2021

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Central Berkshire County in western Massachusetts...
  Northeastern Columbia County in east central New York...
  East central Greene County in east central New York...
  Southern Rensselaer County in east central New York...

* Until 930 PM EDT.

* At 830 PM EDT, a severe thunderstorm was located over Coxsackie, or
  8 miles north of Hudson, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pittsfield, Chatham, Nassau, New Baltimore, Stephentown, Coxsackie,
  New Lebanon, Valatie, Castleton-On-Hudson, Kinderhook, Hancock, New
  Ashford, Berkshire, Dalton, Ghent, Lanesborough, Hinsdale,
  Stuyvesant, Canaan and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4241 7301 4229 7394 4241 7388 4246 7378
      4255 7375 4268 7331 4242 7300
TIME...MOT...LOC 0030Z 266DEG 21KT 4237 7385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wasula
1 follow-up statement
129 
WWUS51 KALY 090116
SVSALY

Severe Weather Statement
National Weather Service Albany NY
916 PM EDT Wed Sep 8 2021

NYC039-090126-
/O.CAN.KALY.SV.W.0168.000000T0000Z-210909T0130Z/
Greene NY-
916 PM EDT Wed Sep 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
western Massachusetts...and east central New York.

LAT...LON 4241 7301 4233 7365 4245 7361 4253 7360
      4261 7353 4268 7331 4242 7300
TIME...MOT...LOC 0116Z 266DEG 21KT 4239 7349 

$$

MAC003-NYC021-083-090130-
/O.CON.KALY.SV.W.0168.000000T0000Z-210909T0130Z/
Berkshire MA-Columbia NY-Rensselaer NY-
916 PM EDT Wed Sep 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL BERKSHIRE...NORTHEASTERN COLUMBIA AND SOUTHEASTERN
RENSSELAER COUNTIES...

At 916 PM EDT, a severe thunderstorm was located near Austerlitz, or
near Chatham, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pittsfield, Chatham, Stephentown, New Lebanon, Hancock, New Ashford,
Berkshire, Dalton, Lanesborough, Hinsdale, Canaan, Richmond, Peru,
East Nassau, Barkerville, West Stephentown, Jacks Corners, North
Hancock, Rayville and Riders Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4241 7301 4233 7365 4245 7361 4253 7360
      4261 7353 4268 7331 4242 7300
TIME...MOT...LOC 0116Z 266DEG 21KT 4239 7349 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Wasula

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 8:07 PM EDT, 24 minutes earlier.

Area forecast discussion, Sep 8, 8:07 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
807 PM EDT Wed Sep 8 2021

.SYNOPSIS...
A cold front will sweep across the region tonight accompanied by
a period of showers and thunderstorms. Some of these storms will
be strong to perhaps severe. Thereafter, a cooler and less
humid air mass for the remainder of the week with just a chance
for a shower, perhaps an isolated thunderstorm. The first half
of the weekend looks tranquil with seasonable temperatures. A
bit warmer and humid air mass returns Sunday with the threat for
a shower.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
.UPDATE...Severe Thunderstorm Watch 491 has been issued for
areas in eastern NY south of Albany as well as Berkshire and
Litchfield Counties through Midnight. Earlier broken line of
storms has congealed into a solid line of severe thunderstorms
just entering southern VT southward across the Rensselaer
plateau and extending to areas south of Albany. KALB ASOS
reported an incredible 70 mph wind gust at 744 PM as storms
rapidly intensified. Still plenty of instability with 500-1000
J/KG of MLCAPE (SPC Mesoanalysis) for areas east/southeast of
Albany along with strong 0-6 km shear of 40-50 kt. The storms
will continue to gradually track east-southeast through the rest
of the evening with the severe threat persisting.

.PREVIOUS[0530]...Minor update to take into account
radar/satellite trends with hourly temps/dewpts per
observations. Line segments with some embedded bows moving into
Montgomery County and northern Warren County.

Surface dewpoints have advected northward with mid and upper
60s for Hudson River Valley locations as SBCAPES over 1000 J/Kg.
Our special 18Z sounding reveals a cap around H700, however,
ample shear with bulk magnitudes near 50kts. Hodographs depicts
low level helicity values over 100 m2/s2 but those LCL's are a
bit elevated for the time being. So expectations are for the
upstream line(s) of convection to move through the region but
seems this line will be over the region after max heating. So a
bit mix signals with regard to severe weather but given the
strengthening low level convergence and upper level
trough/support approaching, a few severe events are possible.
Local Maglenta equations point toward minor/major severe event
across most of the CWA.

Due to a bit slower eastward progress of this upstream front,
this too would prolong the chance for showers/t-storms which was
extended well into the evening hours. As instability wanes
overnight, we will remove the threat of thunder from the
forecast/grids. We will need to watch for some rainfall possible
training across the southern areas tonight as this region
remains rather wet and is within the slight risk of excessive
rainfall (see hydro discussion for details).

Southerly winds this afternoon and evening will be gusty as
times outside of any convection. Those winds will become west-
southwest tonight with diminishing speeds with nocturnal
cooling and wet ground. Overnight lows into the 50s west of the
Hudson with lower half of the 60s along and east of the Hudson.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Impressive upper trough approaching and upper jet will be
moving across the region through the day Thursday. This may
prolong the showers along and east of the Hudson for most of the
daylight hours. Otherwise, within the cyclonic flow and cooling
temperatures aloft, diurnally driven showers are sure to
develop. Forecast BUFKIT profiles suggest several hundred J/Kg
of SBCAPE will be across eastern NY so we will introduce a
slight chance for thunder in the grids. SPC SWODY2 keeps the
region in a general thunder but would not be surprised for
small hail to develop in any of the deeper convective elements
and where sunshine is more prevalent.

The core of the upper trough moves across the region Thursday
night into Friday. As cold advection continues to move across
Lake Ontario, some lake effect rain showers may impact portions
of the Dacks and western Mohawk Valley. Otherwise, variable
cloudiness with isolated rain showers expected across the
region (mainly into the terrain) with lows generally into the
50s, some upper 40s across the Dacks. Highs Friday into the 60s
generally with some upper 50s across the highest terrain and
lower 70s for the mid-Hudson Valley and southern Litchfield
County CT.

Friday night into Saturday, a period of tranquil weather with
surface ridge and building heights aloft. Should allow for
mainly clear skies, diminishing winds and seasonable
temperatures. The surface high slides off the Atlantic seaboard
Saturday evening as warm advection occurs toward sunset.
Overnight lows generally between 45-50F and highs into the 60s
across the terrain to lower half of the 70s for valley
locations.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The overall synoptic pattern of the upcoming long term period will
become quasi-zonal which will favor seasonably warm temperatures due
to ongoing westerly flow. Overall forcing looks rather weak through
at least early next week which should keep the forecast mainly dry.
Next chance for potentially a more organized system looks to hold
off until the middle of next week. Read on for details.

Good news for anyone planning outdoor activities this weekend as
surface high pressure building into the mid-Atlantic will keep
eastern NY and western New England dry under mainly sunny skies on
Saturday. Southwest return flow aloft should help advect in warmer
temperatures so expect temperatures to warm into the 70s through the
region with low humidity. Upper level ridging exits off the New
England coast Saturday night and a shortwave trough tracking through
Quebec should increase southwesterly flow downstream over the
Northeast. This will enhance the warm air advection reaching into
our area and allow some high clouds to spill into areas north of I-
90. As a result, temperatures should remain slightly mild Saturday
night with lows only reaching into mid to upper 50s. However, the
best forcing stays well to our north/west so maintained a dry
forecast.

Heading into Sunday, the attendant cold front associated with the
disturbance tracking through Quebec will gradually sink southward
from the NY/Canadian border towards our area. Guidance still
suggests moisture and overall forcing remains weak so the front will
be slow moving. In fact, the main wind shift boundary noted at
925hPa does not arrive until Sunday night or even Monday. With
westerly flow staying strong in the mid-levels, very warm
temperatures in the Midwest look to advect eastward into southern
New England ahead of the sinking boundary. Therefore, temperatures
Sunday should end up being warmer than Saturday with highs in the
upper 70s to low 80s for most of the area. The warmest areas should
be in the mid-Hudson Valley and NW CT closer to the penetrating warm
nose. Precipitation wise, moisture and forcing remain weak and the
boundary could get washed out as it runs into the anomalously strong
area of high pressure positioned over the southern CONUS. Therefore,
we limited POPs to slight chance and only for areas north/west of I-
90. Humidity levels also rise as dew points within the westerly flow
regime climb into the 60s.

The boundary weakens and stalls over our area Sunday night into
Monday. Weak impulses within the fast westerly flow track through
our area on Monday which should help push the boundary southward and
could allow some showers to develop. Again, overall forcing and
moisture are unimpressive so limited POPs to slight chance but
placed POPs for most of the region as there is still uncertainty on
how quickly the boundary sinks southward. Winds shift to the
northwest behind the boundary so temperatures should cool a bit and
dew points/humidity should decrease. Even still, expecting
seasonably warm temperatures with highs in the mid to upper 70s,
again warmest in the mid-Hudson Valley and NW CT ahead of the
boundary.

The front should reach into the mid-Atlantic or NYC area by Tuesday
with a strong area of high pressure from Quebec building southward
into northern New England. Depending on where the boundary stalls
will determine if we maintain a dry forecast or if we have some
chances for showers. For now, we kept chance POPs for Tuesday as the
boundary may lift northward as a warm front.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Solid line of showers and thunderstorms with strong gusty winds
and downpours moving through KALB and is expected to move
through KPSF between 01Z-04Z and KPOU from 02Z-05Z. Storms
should move east of KALB by 02Z and should remain east/southeast
of KGFL. Wind gusts of at least 25-40 kt and heavy rainfall
associated with TSRA will result in IFR conditions. After the
main line of storms moves through, some light showers will
linger with MVFR conditions prevailing. Lower cigs are likely
overnight, although should mainly be at MVFR levels. IFR cigs
are expected to develop at KPSF by around 06Z.

Any low cigs should gradually scour out Thursday morning into
the early afternoon, with MVFR cigs improving to VFR. BKN mid
level clouds in VFR range expected to linger through the day
though.

Winds will initially be southerly around 10-15 kt, becoming
variable around 5 kt or less overnight. Winds will shift to the
northwest on Thursday around 5 kt.

Outlook...

Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
A cold front will sweep across the region tonight accompanied by
a period of showers and thunderstorms. Some of these storms will
be strong to perhaps severe. Thereafter, a cooler and less
humid air mass for the remainder of the week with just a chance
for a shower, perhaps an isolated thunderstorm. The first half
of the weekend looks tranquil with seasonable temperatures. A
bit warmer and humid air mass returns Sunday with the threat for
a shower.

Southerly winds occasionally gusty through this evening with
values above 20kts, diminishing to less than 10kts tonight.
Maximum relative humidity values at or above 90 percent.
Thursday, winds become westerly to west-northwest at 10kts or
less with minimum relative humidity values between 55 and 75
percent.

&&

.HYDROLOGY...
Weather Prediction Center Excessive Rainfall Outlook (ERO)
continues with a slight risk area covering the immediate Capital
Region, Taconics, mid-Hudson Valley, Berkshires and portions of
southern VT and northwest CT. Surrounding this area is a
marginal risk.

As moisture surging ahead of the approaching cold front,
showers and thunderstorms will be capable of producing heavy
downpours late this afternoon into the evening hours. Some
storms may produce over an inch of rainfall in a short period of
time. While the entire line should be progressing west to east,
some heavy bursts of rainfall may repeat over the same area.
There will be a threat for isolated to scattered reports of
flash flooding, especially in urban,low lying and poor drainage
areas. Locations that saw heavier rainfall last week during the
remnants of Ida (such as across the Catskills, mid Hudson
Valley and NW CT) will be most susceptible for additional
flooding. While some small streams and creek will see sharp
rises and could cause minor flooding, larger rivers and streams
should remain within their banks, so main stem river flooding is
not expected to be an issue.

Some additional showers are possible on Thursday and Friday
thanks to the passing upper level trough, but these amounts look
fairly light (generally under a quarter of an inch). This will
allow for any rivers/streams that saw rises to recede.  Mainly
dry weather is expected over the weekend into early next week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM
NEAR TERM...BGM/JPV
SHORT TERM...BGM
LONG TERM...Speciale
AVIATION...JPV
FIRE WEATHER...Frugis/BGM
HYDROLOGY...Frugis/BGM
Hazardous weather outlook, Sep 8, 8:16 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
816 PM EDT Wed Sep 8 2021

CTZ001-013-MAZ001-025-NYZ058>061-063>066-091100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
816 PM EDT Wed Sep 8 2021

...SEVERE THUNDERSTORM WATCH 491 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for the eastern Catskills, mid
Hudson Valley and central and southern Taconics of eastern New York,
northwestern Connecticut, and western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms will be also be capable of producing heavy
downpours. There is a marginal to slight risk for flash flooding.
Urban, low lying and poor drainage areas are most as risk, especially
for locations that recently experienced flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for Ulster, Greene, Columbia,
Dutchess, Berkshire and Litchfield Counties this evening.

NYZ032-033-038>043-047>054-082>084-VTZ013>015-091100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
816 PM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for the western and southern
Adirondacks, Mohawk and Schoharie Valleys, Helderbergs, Capital
District, Lake George Saratoga region and northern Taconics of
eastern New York, and southern Vermont.

.DAY ONE...Tonight.

Showers are thunderstorms are expected through this evening and
into the first part of the tonight. There is a marginal to slight
risk for severe thunderstorms. The main threat will be damaging wind
gusts as storms track west to east across the area. Brief, isolated
tornado cannot be ruled out as well. Main threat area will be for
areas east of Albany through the rest of the evening.

Showers and thunderstorms will be capable of producing heavy
downpours. There is a marginal to slight risk for flash flooding.
Urban, low lying and poor drainage areas are most as risk,
especially for locations that recently experienced flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Special weather statement, Sep 8, 8:00 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Albany NY
800 PM EDT Wed Sep 8 2021

NYZ058>061-063-064-090045-
Western Ulster NY-Eastern Columbia NY-Eastern Greene NY-
Western Columbia NY-Western Greene NY-Eastern Ulster NY-
800 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northeastern Ulster,
west central Columbia and southeastern Greene Counties through 845 PM
EDT...

At 800 PM EDT, Doppler radar was tracking a strong thunderstorm over
North-South Lake Campground, or 8 miles northwest of Saugerties,
moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hudson, Catskill, Saugerties, Claverack, Livingston, Athens,
Philmont, Lorenz Park, Claverack-Red Mills, Mount Tremper,
North-South Lake Campground, Veteran, Germantown, Taghkanic,
Centerville, Tannersville, Quarryville, Burden Dock, Manorville and
Katsbaan.

This includes Interstate 87 between exits 20 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central New York.

&&

LAT...LON 4203 7432 4225 7417 4232 7359 4213 7360
TIME...MOT...LOC 0000Z 242DEG 21KT 4219 7404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Wasula
Local storm report, Sep 8, 8:03 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 NNW WARRENSBURG       43.54N  73.80W
09/08/2021                   WARREN             NY   DEPT OF HIGHWAYS

            ROUTE 9 IN THE TOWN OF WARRENSBURG 1 MILE NORTH OF
            ROUTE 28 CLOSED DUE TO SEVERAL DOWNED TREES.

&&

EVENT NUMBER ALY2104322

CS
Local storm report, Sep 8, 8:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
816 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     3 NNE BOLTON LANDING    43.60N  73.63W
09/08/2021                   WARREN             NY   DEPT OF HIGHWAYS

            DOWNED TREES BETWEEN WALKER LANE AND STONEBRIDGE ROAD
            IN THE TOWN OF HAGUE

&&

EVENT NUMBER ALY2104323

CS
Local storm report, Sep 8, 8:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
820 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     4 NE NASSAU             42.55N  73.56W
09/08/2021                   RENSSELAER         NY   AMATEUR RADIO

            TREES DOWN ON CURTIS HILL ROAD IN NASSAU, NY

&&

EVENT NUMBER ALY2104324

CS
Local storm report, Sep 8, 8:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
825 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     1 SW GRAFTON            42.76N  73.45W
09/08/2021                   RENSSELAER         NY   AMATEUR RADIO

            DOWNED TREE ON STATE ROUTE 2 IN GRAFTON

&&

EVENT NUMBER ALY2104325

CS
Local storm report, Sep 8, 8:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
828 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 SSW DELMAR            42.61N  73.84W
09/08/2021                   ALBANY             NY   AMATEUR RADIO

            DOWNED TREE BLOCKING ROAD.

&&

EVENT NUMBER ALY2104326

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:00 PM EDTSpecial Weather StatementALYColumbia45 min
Sep 8, 8:18 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster42 min
Sep 8, 8:38 PM EDTSpecial Weather StatementALYUlster37 min
Sep 8, 8:39 PM EDTAreal Flood AdvisoryALYGreene, Ulster3 hr
Sep 8, 8:48 PM EDTFlash Flood WarningALYGreene, Ulster3 hr
Sep 8, 8:56 PM EDTAreal Flood AdvisoryALYColumbia, Greene, Rensselaer2 hr
Sep 8, 8:57 PM EDTSpecial Weather StatementALYColumbia48 min
Sep 8, 9:20 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess115 min
Sep 8, 9:24 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer21 min
Sep 8, 9:53 PM EDTAreal Flood AdvisoryALYColumbia112 min
Sep 8, 9:59 PM EDTSpecial Weather StatementALYDutchess31 min
Sep 8, 8:09 PM EDTSevere Thunderstorm WarningALYBerkshire66 min
Sep 9, 12:04 AM EDTAreal Flood AdvisoryALYBerkshire116 min
Sep 9, 4:04 AM EDTRiver Flood WarningALYBerkshire2 hr

Nearby

Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Massachusetts, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.